# SDR SWAA2022042590005

- Difficulty date: March 31, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY SUB THRESHOLD WEB AT STA 440+14 TO STA 460+19; WL 156; RBL 28 TO RBL 29. / [01] REMOVED CORROSION AT  STA 440+14 0.003' STA 440+15 0.001' STA 440+16 0.002' STA 460 0.006' STA 460+3 0.002' STA 460+5 0.002' STA 460+5 0.001' STA 460+6 0.001' STA 460+9 0.002' STA 460+13 0.003' STA 460+17 0.002' STA 460=18 0.002'  ORIGINAL MATERIAL THICKNESS : 0.045'; REMAINING MATERIAL THICKNESS : 0.039' AT STA 460.  DAMAGE EXCEED MAX ALLOWABLE DAMAGE. FOUND TO BE OUT OF LIMIT  CALIBRATION TOOL DEPTH GAUGE ID : ATS1225 S/N : UNKNOWN DUE : 07/2022;[02] REMOVED CORROSION AT  STA 440+14 0.003' STA 440+15 0.001' STA 440+16 0.002' STA 460 0.006' STA 460+3 0.002' STA 460+5 0.002' STA 460+5 0.001' STA 460+6 0.001' STA 460+9 0.002' STA 460+13 0.003' STA 460+17 0.002' STA 460=18 0.002'  ORIGINAL MATERIAL THICKNESS : 0.045'; REMAINING MATERIAL THICKNESS : 0.039' AT STA 460.  DAMAGE EXCEED MAX ALLOWABLE DAMAGE. FOUND TO BE OUT OF LIMIT IAW SRM 53-30-15-1A-1  CALIBRATION TOOL DEPTH GAUGE ID : ATS1225 S/N : UNKNOWN DUE : 07/2022;[03] VERIFIED ACTION 1;2;[04] LOCATED; DRILLED; AND COUNTERSUNK REPLACEMENT WEB PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 143A8330; SHT 21. APPLIED CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802. INSTALLED NUT PLATES PER SRM 51-40-02-0G-0 AND DWG 143A8300; SHT 21.
